MAUDE Adverse Event Report: ARTHREX, INC. PNCH, WB XL, 2.75 15U CV W/FLUSHPORT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. PNCH, WB XL, 2.75 15U CV W/FLUSHPORT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number PNCH, WB XL, 2.75 15U CV W/FLUSHPORT
Health Effect - Clinical Code Abrasion (1689)
Date of Event 11/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a knee arthroscopy the arthrex device ar-11041xlf was used.The device produces metal abrasion.The metal abrasion is so thin and small that it was not possible to retrieve everything from the joint of the patient.The surgery was completed successfully with the complaint device.No further information received by the customer.
 
Additional Manufacturer Narrative
Could not duplicate complaint allegation.Material was inspected and could not confirm customer complaint.Material: ar-11041xlf/batch: 10291439 met both visual and cutting criteria during evaluation.

Brand Name
PNCH, WB XL, 2.75 15U CV W/FLUSHPORT
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9440203
Report Number1220246-2019-01463
Device Sequence Number11315042
Product Code MDM
UDI-Device Identifier00888867272842
UDI-Public00888867272842
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPNCH, WB XL, 2.75 15U CV W/FLUSHPORT
Device Catalogue NumberAR-11041XLF
Device Lot Number10291439
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/19/2019
Supplement Date Received by Manufacturer11/19/2019
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date12/19/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;